Medicine Description denrocef 125mg
Denrocef 125 ml syrup is a medication that contains cefdinir, a third-generation cephalosporin antibiotic. It operates by disrupting the synthesis of the bacterial cell wall, leading to cell lysis and death. Cefdinir binds to specific penicillin-binding proteins (PBPs) located within the bacterial cell wall. This binding interferes with the final stages of bacterial cell wall synthesis. As a result, the bacteria become incapable of maintaining their structural integrity, which ultimately results in their destruction. Denrocef demonstrates a broad spectrum of activity against various gram-positive and gram-negative bacteria, making it effective in treating infections caused by susceptible organisms. Its pharmacokinetic properties enable it to achieve adequate tissue concentrations, further supporting its therapeutic effectiveness in managing infections.
Indications and Uses of Denrocef 125 ml syrup
- Upper respiratory tract infections including sore throat and tonsillitis
- Lower respiratory tract infections such as bronchitis
- Sinusitis
- Skin and soft tissue infections
- Infections caused by susceptible strains of bacteria
Side Effects of Denrocef 125 ml syrup
- Diarrhea
- Nausea
- Vomiting
- Abdominal pain
- Rash
- Fatigue
- Headache
Storage and Handling
Store Denrocef 125 ml syrup at room temperature, away from direct sunlight and moisture. Keep the medication tightly closed and out of reach of children. Once opened, the syrup should be used within the timeframe specified by the manufacturer.
Patient Advice and Precautions
Patients should be advised to complete the entire course of therapy, even if symptoms improve before the medication is finished. This helps prevent the development of antibiotic-resistant bacteria. It is essential to inform healthcare providers about any previous allergic reactions to penicillin or cephalosporins. Additionally, patients should be advised to maintain adequate hydration during treatment and to report any severe side effects, such as persistent diarrhea or rash, to their healthcare provider immediately.